# SDR CA041123010

- Difficulty date: November 3, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 6,392 hours
- Engine: Allsn 250C20R
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Bypass Switch
- Condition: Corroded
- Location: Filter Assy Head
- Component: Filter Assy.
- Component part number: 222366621
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) FILTER LIGHT CAME ON UPON LANDING.  REMOVED FILTER AND INSPECTED.  NO CONTAMINATION FOUND AND TEST LIGHT CIRCUIT.  A LIGHT CAME ON AGAIN AND UPON INVESTIGATION, IT WAS FOUND THAT THE SWITCH WAS CORRODED.  A NEW FILTER ASSY. WAS INSTALLED AND TESTED.  IT FUNCTIONS CORRECTLY.  INCIDENT HAPPENED 35 HOURS AFTER 300 HR INSP,  WHICH INCLUDED FILTER CHANGE.
